Electron. J. Diff. Eqns., Vol. 2003(2003), No. 02, pp. 1-18.

Semi-linearized compressible Navier-Stokes equations perturbed by noise

Hakima Bessaih

In this paper, we study semi-linearized compressible barotropic Navier-Stokes equations perturbed by noise in a 2-dimensional domain. We prove the existence and uniqueness of solutions in a class of potential flows.

Submitted October 16. 2002. Published January 02, 2003.
Math Subject Classifications: 35Q30, 76N10, 60G99.
Key Words: Compressible Navier-Stokes equations, noise.

Show me the PDF file (252K), TEX file, and other files for this article.

Hakima Bessaih
Dipartimento di matematica applicata, Univ. Dini
Via Bonanno 25/B, 56126 Pisa, Italy
e-mail: bessaih@dma.unipi.it

Permanent address:
Faculty of Mathematics
U.S.T.H.B, 16111 Algiers, Algeria

Return to the EJDE web page